# SDR CA981216006

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Lamp Socket
- Part number: 110780108010
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE CREW REPORTED A SMELL OF BURNING ELECTRICAL INSULATION, WITH A STRONGER SMELL IN CABIN.  AIRCRAFT RETURNED TO BASE.  INVESTIGATION FOUND THAT THE FLUORESCENT LIGHT SOCKET IN THE CARGO AREA HAD COME APART CAUSING IT TO SHORT OUT.
